# SDR IPXA2021061670666

- Difficulty date: June 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 71,671 hours, 14,725 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NACABIN DOOR FWD L LEVEL 1 ALERT WHILE ON DESCENT PASSING 18000FTCHECKED SECURITY OF L-1 DOOR CLOSED LIMIT SWITCH. NO FAULTS NOTED. CYCLED AND ARMED DOOR SEVERAL TIMES WITH NO ALERTS NOTED PER AMM 52-11-00.
